# SDR FDEA202206231540

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 91,025 hours, 21,987 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AVNCS FAN OVRD, ON TAKEOFF. CABIN INFLO LOW.  EXTREMELY LOUD. BARELY ABLE TO COMMUNICATE. STAYED  BELOW 10,000 . RTB.   REF FIM 21-26-04 AND 21-31-01-00, CABIN HAVING  TROUBLE PRESSURIZING.  NO FAULTS NOTED IN FAULT  REVIEW.  FOUND F/O SLIDING WINDOW OPEN AT REAR,  WHILE LATCHED AT THE FRONT.  FULLY OPENED AND  CLOSED WINDOW WITH NO ISSUES OR BINDING.  AIRCRAFT  OKAY FOR SERVICE.
